# SDR MWEA00778

- Difficulty date: September 6, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3916209502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CABIN FLOOR SUPPORT BRACKET AT FS 680 AND BELOW SEAT TRACK NR 4 IS CRACKED.  REMOVED, FABRICATED, DRILLED AND INSTALLED NEW BRACKET.  (M)
